Alert archive / Colorado / High Wind Warnings in 2025

High Wind Warning 5, NWS Denver/Boulder, CO

March 18, 20255 counties in Colorado

NWS Denver/Boulder, CO issued this high wind warning at Mar 18, 2025, 3:09 AM MDT for 5 counties in Colorado. It took effect at Mar 18, 2025, 6:00 PM MDT. It was in force for 18 hr. 9 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 18, 2025, 3:09 AM MDT (09:09 UTC)
In effect from
Mar 18, 2025, 6:00 PM MDT
Expired
Mar 19, 2025, 12:00 PM MDT
In force
18 hr
Issued by
NWS Denver/Boulder, CO

Counties Elbert County, CO, Lincoln County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO

The radar

The Denver radar (KFTG), 124 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 6:32 PM MDTNON-TSTM WND GST 698 Nnw Boyero, COMesonet station UP711 7.7 NW Boyero (UPR).
Mar 18, 7:06 PM MDTNON-TSTM WND GST 693 S Cedar Point, COMesonet station CO066 Cedar Point.
Mar 18, 7:07 PM MDTNON-TSTM WND GST 721 E Limon, COASOS station KLIC Limon.
Mar 18, 7:11 PM MDTNON-TSTM WND GST 603 Ese Limon, COMesonet station UP731 3.2 SE Limon (UPR).
Mar 18, 7:15 PM MDTNON-TSTM WND GST 587 Ssw Hugo, COMesonet station EW9214 Hugo.
Mar 18, 7:15 PM MDTNON-TSTM WND GST 74Hugo, COMesonet station EW0539 Hugo.
Mar 18, 7:17 PM MDTNON-TSTM WND GST 562 Se Julesburg, COMesonet station CO034 I-76 Julesburg.
Mar 18, 8:21 PM MDTSNOW 2.81 Nw Ponderosa Park, CO
Mar 19, 8:30 AM MDTSNOW 311 Ne Ponderosa Park, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.2 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2025-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2025-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3239 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

860 
WWUS75 KBOU 180909
NPWBOU

URGENT - WEATHER MESSAGE
National Weather Service Denver CO
309 AM MDT Tue Mar 18 2025

COZ046-047-049>051-182100-
/O.NEW.KBOU.HW.W.0005.250319T0000Z-250319T1800Z/
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-Southeast Elbert County Below 6000 Feet/South Lincoln
County-Washington County-Sedgwick County-Phillips County-
Including the cities of Sedgwick, Haxtun, Cope, Punkin Center,
Otis, Karval, Matheson, Last Chance, Akron, Kutch, Amherst,
Holyoke, Hugo, Forder, Limon, Julesburg, Agate, and Ovid
309 AM MDT Tue Mar 18 2025

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON MDT 
WEDNESDAY...

* WHAT...North winds 30 to 40 mph with gusts up to 60 mph expected.

* WHERE...Limon, Southern Lincoln County, Akron, Julesburg, and 
  Holyoke.

* WHEN...From 6 PM this evening to noon MDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Blowing dust will reduce visibility to 
  less than a quarter mile in places.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service, visit 
https://weather.gov/bou

Gimmestad
4 follow-up statements
093 
WWUS75 KBOU 182007
NPWBOU

URGENT - WEATHER MESSAGE
National Weather Service Denver CO
207 PM MDT Tue Mar 18 2025

COZ046-047-049>051-191200-
/O.CON.KBOU.HW.W.0005.250319T0000Z-250319T1800Z/
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-Southeast Elbert County Below 6000 Feet/South Lincoln
County-Washington County-Sedgwick County-Phillips County-
Including the cities of Holyoke, Matheson, Agate, Ovid, Karval,
Punkin Center, Akron, Hugo, Cope, Julesburg, Forder, Sedgwick,
Amherst, Haxtun, Otis, Limon, Kutch, and Last Chance
207 PM MDT Tue Mar 18 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 
NOON MDT WEDNESDAY...

* WHAT...North winds 35 to 45 mph with gusts up to 65 mph expected.

* WHERE...Limon, Southern Lincoln County, Akron, Julesburg, and 
  Holyoke.

* WHEN...From 6 PM this evening to noon MDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Blowing dust and blowing snow may reduce 
  visibility to less than a quarter mile in places.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service, visit 
https://weather.gov/bou

Hiris
442 
WWUS75 KBOU 182158
NPWBOU

URGENT - WEATHER MESSAGE
National Weather Service Denver CO
358 PM MDT Tue Mar 18 2025

COZ047-190600-
/O.NEW.KBOU.DU.Y.0001.250318T2158Z-250319T0400Z/
/O.CON.KBOU.HW.W.0005.250319T0000Z-250319T1800Z/
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Including the cities of Punkin Center, Karval, Kutch, and Forder
358 PM MDT Tue Mar 18 2025

...BLOWING DUST ADVISORY IN EFFECT UNTIL 10 PM MDT THIS EVENING...
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT WEDNESDAY...

* WHAT...For the Blowing Dust Advisory, visibility between 
  one-quarter and one mile in blowing dust. For the High Wind 
  Warning, northwest winds 40 to 50 mph with gusts up to 70 mph 
  expected.

* WHERE...Southeast Elbert County Below 6000 Feet/South Lincoln 
  County County.

* WHEN...For the Blowing Dust Advisory, until 10 PM MDT this 
  evening. For the High Wind Warning, until noon MDT Wednesday.

* IMPACTS...Hazardous driving conditions due to reduced visibility. 
  Gusty winds will blow around unsecured objects and a few power 
  outages may result. Blowing dust will reduce visibility to less 
  than a quarter mile in places.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with respiratory problems should make preparations to stay 
indoors until the storm passes. Be ready for a sudden drop in 
visibility to near zero. If you encounter blowing dust or blowing 
sand on the roadway or see it approaching, pull off the road as far 
as possible and put your vehicle in park. Turn the lights all the 
way off and keep foot off the brake pedal. Remember, 'Pull Aside, 
Stay Alive'.

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

COZ046-049>051-190600-
/O.CON.KBOU.HW.W.0005.250319T0000Z-250319T1800Z/
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-Washington County-Sedgwick County-Phillips County-
Including the cities of Limon, Haxtun, Last Chance, Ovid, Agate,
Amherst, Holyoke, Cope, Hugo, Julesburg, Sedgwick, Akron, Otis,
and Matheson
358 PM MDT Tue Mar 18 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT WEDNESDAY...

* WHAT...North winds 35 to 45 mph with gusts up to 60 mph expected, 
  except gusts up to 70 mph in Lincoln County.

* WHERE...Limon, Akron, Julesburg, and Holyoke.

* WHEN...Until noon MDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Blowing dust will reduce visibility to 
  less than a quarter mile in places.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service, visit 
https://weather.gov/bou

Barjenbruch
017 
WWUS75 KBOU 190352
NPWBOU

URGENT - WEATHER MESSAGE
National Weather Service Denver CO
952 PM MDT Tue Mar 18 2025

COZ047-191200-
/O.EXP.KBOU.DU.Y.0001.000000T0000Z-250319T0400Z/
/O.CON.KBOU.HW.W.0005.000000T0000Z-250319T1800Z/
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Including the cities of Karval, Punkin Center, Forder, and Kutch
952 PM MDT Tue Mar 18 2025

...BLOWING DUST ADVISORY WILL EXPIRE AT 10 PM MDT THIS EVENING...
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT WEDNESDAY...

* WHAT...North winds 35 to 45 mph with gusts up to 65 mph.

* WHERE...Southeast Elbert County Below 6000 Feet/South Lincoln 
  County County.

* WHEN...Until noon MDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

COZ046-049>051-191200-
/O.CON.KBOU.HW.W.0005.000000T0000Z-250319T1800Z/
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-Washington County-Sedgwick County-Phillips County-
Including the cities of Agate, Last Chance, Haxtun, Limon,
Amherst, Akron, Otis, Julesburg, Hugo, Holyoke, Sedgwick, Cope,
Ovid, and Matheson
952 PM MDT Tue Mar 18 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT WEDNESDAY...

* WHAT...North winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...Limon, Akron, Julesburg, and Holyoke.

* WHEN...Until noon MDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Blowing dust will reduce visibility to 
  less than a quarter mile in places.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service, visit 
https://weather.gov/bou

Barjenbruch
593 
WWUS75 KBOU 190956
NPWBOU

URGENT - WEATHER MESSAGE
National Weather Service Denver CO
356 AM MDT Wed Mar 19 2025

COZ046-047-049>051-191800-
/O.CON.KBOU.HW.W.0005.000000T0000Z-250319T1800Z/
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-Southeast Elbert County Below 6000 Feet/South Lincoln
County-Washington County-Sedgwick County-Phillips County-
Including the cities of Sedgwick, Holyoke, Amherst, Haxtun,
Kutch, Matheson, Akron, Forder, Karval, Limon, Punkin Center,
Cope, Julesburg, Ovid, Last Chance, Otis, Agate, and Hugo
356 AM MDT Wed Mar 19 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY...

* WHAT...North winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...Limon, Southern Lincoln County, Akron, Julesburg, and 
  Holyoke.

* WHEN...Until noon MDT today.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. In areas with snow covere, blowing and 
  drifting snow will reduce visibility and create slippery road 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service, visit 
https://weather.gov/bou

Gimmestad

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind warning went out at Mar 18, 12:17 AM MDT, 2 hours 52 minutes earlier. Its key messages:

  • Red Flag Warning in effect for the Denver metro, southern foothills, and portions of the northeast and east-central plains on Tuesday.
  • A winter storm will bring snow to the mountains beginning Tuesday, with snow likely (50-80%) for the lower elevations Tuesday night.
  • Localized elevated fire weather conditions are possible on Wednesday and Thursday.
Area forecast discussion, Mar 18, 12:17 AM MDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1217 AM MDT Tue Mar 18 2025

.KEY MESSAGES...

- Red Flag Warning in effect for the Denver metro, southern
  foothills, and portions of the northeast and east-central plains
  on Tuesday.

- A winter storm will bring snow to the mountains beginning
  Tuesday, with snow likely (50-80%) for the lower elevations
  Tuesday night.

- Localized elevated fire weather conditions are possible on
  Wednesday and Thursday.

&&

.UPDATE...
Issued at 755 PM MDT Mon Mar 17 2025

Without much relative humidity recovery tonight, it will not take
long for humidity to get close to Red Flag Warning criteria
tomorrow. Given that there will be very strong winds possibly
gusting up to 45 mph shortly after sunrise, it felt like an easy
decision to just put a Red Flag Warning out for tomorrow. The
issue with issuing the Red Flag Warning was deciding how far north
to issue it for. A cold front may move through Greeley around
noon which could increase humidity enough to get them out of Red
Flag thresholds. However, if there is any delay in this front,
fire weather conditions will be bad enough such that Red Flag
criteria will easily be met. Therefore, a warning was issued for
Greeley and that is the northern extent of the warning. Areas to
the south and east will rather easily reach Red Flag criteria. The
cold front timing will determine whether the Red Flag Warning
will be extended or canceled early for the northeast plains.
Speaking about the gridded forecast, the high was increased a
couple of degrees for tomorrow while winds were increased and dew
points decreased. This is in line with the latest model trends
along with the lack of much cooling off tonight.

&&

.SHORT TERM /Through Tuesday/...
Issued at 258 PM MDT Mon Mar 17 2025

Southwesterly winds are continuing this afternoon with gusts up
to 60 mph in the foothills, with gusts as high a 45 mph over some
areas of the plains.  These winds are expected to decrease after
sunset. The Red Warning will remain in effect through 7 PM MDT
this evening, Satellite pictures are showing significant high
level cloudiness over the CWA this afternoon.

Models show strong southwesterly flow aloft overnight with the jet
level flow up to 135 knots over the CWA.  On Tuesday, an upper
trough will move quickly eastward across Colorado with its axis
progged to be over the plains of Colorado at 00Z Tuesday late in
the day. There is strong upward vertical velocity over much of
the CWA on Tuesday according to the QG Omega fields. At the
surface, a cold front moves into the CWA Tuesday afternoon.

For moisture, cross sections don't even show low enough and deep
enough moisture over the mountains for snow until well after
sunrise Tuesday morning. For the plains, moisture isn't very good
until late afternoon. The QPF fields are not very excited either
and keep limited amounts of measurable snow in the mountains on
Tuesday and nearly no rain for any of the plains through the day.
Earlier, I went ahead and issued snow advisories for the mountains
Tuesday and Tuesday night. Snowfall amounts should be under 12
inches in the 24 hour period, most in Zone 31. Snowfall will get
better in the mountains during the afternoon hours after the
trough axis moves across and the mountain top winds become
northwesterly helping with orographic enhancement.

For temperatures, Tuesday afternoon's readings over the plains
should be 6-12 C cooler then this afternoon's readings.

&&

.LONG TERM /Tuesday night through Monday/...
Issued at 258 PM MDT Mon Mar 17 2025

Precipitation chances increases for the eastern plains as a cold
front pushes through from the north Tuesday late afternoon into the
evening. A rain/snow mix is expected as temperatures will be too
warm for snow initially. Recent model guidance has favored a slight
northerly track of the low pressure, with snow banding on the
back-end of the system along the eastern plains. With this slight
track difference, we expect less snow accumulation on the Palmer
Divide (T- 2") than previously forecasted. Our "worst case
scenario" would be 3" along the highest elevations of the Palmer
Divide, but chances are very low (10%). For the eastern plains, it
looks like T-2" is the most likely scenario with the higher
amounts limited to where the snow band develops. A couple of
ensemble members have 4" of snow accumulating in areas like Limon,
but that is very unlikely.

The main concern for Tuesday night are the winds, as very tight
pressure gradients will cause strong northerly winds behind the cold
front. Most ensemble members had wind gusts below high wind
criteria, although most of the plains will experience 50+ mph
wind gusts. There is a 30-40% chance for high wind criteria above
58 mph, especially in the southeastern plains. This will be
something we will continue to watch, especially given the strong
pressure gradients. The strong winds, coupled with the light snow
expected to fall, could cause visibility issues and impact travel
Tuesday night for the Palmer Divide and eastern plains.

On Wednesday, there could be lingering light orographic snow
showers in the mountains as the system pushes east into the
Central Plains. A ridge will start building to our west and settle
over our area by Thursday, allowing temperatures to climb up
almost to the 60s across the plains. Localized elevated to near
critical fire weather conditions are possible during these days
(see fire weather discussion).

A weak shortwave trough will traverse Colorado Thursday night into
Friday. This most likely will only impact the mountains with light
snow showers. However, Friday will be noticeable cooler in the
plains than earlier in the week, with high temperatures barely
reaching the 50s. Another system on Saturday could bring snow
showers to the mountains again through Sunday.

&&

.AVIATION /06Z TAFS through 06Z Wednesday/...
Issued at 1213 AM MDT Tue Mar 18 2025

There is a significant threat of needing west all operations at
KDEN between about 16z and 22z Tuesday. Gusty southwest winds will
become more WSW with gusts to 35 knots around 16z, then more WNW
with gusts to 40 knots after 19z. A cold front is expected 22z-23z
with winds turning north with gusts to 40 knots. VFR conditions
are expected through Tuesday, with a chance for snow showers
waiting until Tuesday evening.

&&

.FIRE WEATHER...
Issued at 258 PM MDT Mon Mar 17 2025

The Red Flag Warning for the plains will end by 7 PM MDT early this
evening. There were some fires over the plains this afternoon.
On Tuesday, there will be elevated fire weather conditions over
the southern half of Lincoln County in the afternoon for a couple
hours. The rest of the CWA will be cooler with higher humidity
levels.

Elevated to near critical fire weather conditions are possible
Wednesday and Thursday as an upper level ridge will build over
our area. On Wednesday, fire weather conditions will be localized
to the southern foothills with min RH in the high teens and wind
gusts up to 25 mph. On Thursday there will be more widespread
elevated fire weather conditions on the eastern plains and Palmer
Divide due to a bit windier conditions.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from 6 AM this morning to 6 AM MDT
Wednesday for COZ031-033-034.

Red Flag Warning from 10 AM this morning to 4 PM MDT this
afternoon for COZ216-239>241-243>245-249.

Red Flag Warning from 10 AM this morning to 7 PM MDT this
evening for COZ246-247.

&&

UPDATE...Danielson
SHORT TERM.....RJK
LONG TERM......Ideker
AVIATION...Gimmestad
FIRE WEATHER...RJK/Ideker
Hazardous weather outlook, Mar 17, 11:09 AM MDT, 16 hours before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1109 AM MDT Mon Mar 17 2025

COZ030>051-181715-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1109 AM MDT Mon Mar 17 2025

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...This Afternoon and Tonight

Warm, dry, and windy conditions will continue across the forecast
area today. Rad Flag warnings are in effect from 11 AM MDT this
morning through 7 PM MDT this evening for all of the plains, the
southern Front Range Foothills and South Park. Winds gusts will
get up to 60 mph this afternoon over the mountain ridging and
windiest foothills locations. Gusts up to 40 mph are possible over
the rest of the forecast area.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Another storm system will bring snow to the mountains by Tuesday
morning, with rain and snow spreading across the plains Tuesday
afternoon and changing to snow by evening. Strong winds gusting up
to 55 mph are also expected Tuesday night, and some travel
impacts from the snow and wind are likely over the mountain passes
and possible in the foothills near Denver, and in the areas just
south and southeast of Denver. While heavy snow is not expected on
the plains, a combination of light snow and blowing snow is
likely Tuesday evening.

Additional weather systems are expected to bring light to moderate
snow in the mountains and a chance of rain or snow at lower
elevations Thursday night into Friday and again over the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:00 PM MDTRed Flag WarningBOUAdams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 9 more24 hr
Mar 18, 2:12 PM MDTBlizzard WarningBOUArapahoe, Douglas, Elbert, Lincoln, Washington15 hr
Mar 18, 3:58 PM MDTBlowing Dust AdvisoryBOUElbert, Lincoln6 hr

Nearby

High Wind Warnings in Colorado, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.